American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R04) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Jeffrey D. Vaaler. Heights on groups and small multiplicative dependencies. Trans. Amer. Math. Soc. 366 (2014) 3295-3323.
Abstract, references, and article information
View Article: PDF

[2] Jordi Guàrdia, Jesús Montes and Enric Nart. Newton polygons of higher order in algebraic number theory. Trans. Amer. Math. Soc. 364 (2012) 361-416. MR 2833586.
Abstract, references, and article information
View Article: PDF

[3] David Masser and Jeffrey D. Vaaler. Counting algebraic numbers with large height II. Trans. Amer. Math. Soc. 359 (2007) 427-445. MR 2247898.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Ilaria Del Corso and Roberto Dvornicich. On Ore's conjecture and its developments. Trans. Amer. Math. Soc. 357 (2005) 3813-3829. MR 2146651.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Bruce C. Berndt, Heng Huat Chan and Liang-Cheng Zhang. Ramanujan's class invariants, Kronecker's limit formula, and modular equations. Trans. Amer. Math. Soc. 349 (1997) 2125-2173. MR 1376539.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] P. R. Fuchs, C. J. Maxson and G. F. Pilz. Rings with FZP. Trans. Amer. Math. Soc. 349 (1997) 1271-1284. MR 1370641.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] N. R. Wilson. Integers and basis of a number field . Trans. Amer. Math. Soc. 29 (1927) 111-126. MR 1501379.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1